# SDR 98ZZZX2123

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70FC
- Make and model: Swrngn SA226T
- Aircraft serial: T226
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: 54530251
- Condition: Failed
- Location: Rt Mlg
- Part time: 9,346 hours
- Component: 31337
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RIGHT INBOARD MAIN DEPARTED AIRCRAFT, OUTBOARD TIRE THEN FAILED.  INVESTIGATION REVEALED ONE EACH STUD ON HUB MISSING ONE EACH.  STUD BROKEN PREVIOUSLY.  REMAINING 6 STUDS ALL FRACTURED PRIOR TO FAILING.  THERE WAS NO EVIDENCE OF EXCESSIVE BRAKING (NO SCUFF/FLAT ON TIRE).  AGE OF STUDS, POSSIBLE OVER-TORQUING OF BOLTS ARE FACTORS.  ACFT ALSO OPERATED IN AUSTRALIA, HAS HIGH FLOTATION GEAR FOR UN-IMPROVED STRIPS - MAY BE FACTOR.  HUB DOES NOT HAVE TO COME OFF DURING TIRE CHANGE.  RECOMMEND VISUALLY AND NDI INSPECTION ON TIME OR CYCLE.
